Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and depression
Dec 23, 2012

Hi doc,

I am on Atripla and see anxiety and depression overcoming me. Can you please advise if paroxetine CR, which I am due to take, will negatively affect my treatment with Atripla?

Response from Dr. Fawcett

Thanks for writing. There are no substantial interactions mentioned in the literature between Atripla and paroxetine (Paxil). Be aware that Atripla contains efavirenz (Sustiva) which can affect anxiety, particularly with vivid dreams and disturbed sleep. That usually abates after a few weeks.

Take care,

-David



Previous
Suggestions about depression medications
Next
Thank you!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement